Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

June 23, 2011Burlington County, Camden County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 23, 2011, 6:26 PM EDT for Burlington County, Camden County, Ocean County, New Jersey. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2011, 6:26 PM EDT (22:26 UTC)
Expired
Jun 23, 2011, 8:00 PM EDT
In force
94 min
Issued by
NWS Philadelphia/Mount Holly

Counties Burlington County, NJ, Camden County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 32 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 479 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
479 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

316 
WWUS81 KPHI 232226
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 PM EDT THU JUN 23 2011

NJZ017>020-022-025>027-240000-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
626 PM EDT THU JUN 23 2011

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON...
CAMDEN...GLOUCESTER AND OCEAN COUNTIES...

AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTH OF VINELAND...MOVING NORTHEAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR ATSION...MEDFORD LAKES AROUND
645 PM...SHAMONG...TABERNACLE AROUND 700 PM...CHATSWORTH...
PRESIDENTIAL LAKES AROUND 715 PM...OLD HALFWAY...CEDAR GLEN LAKES
AROUND 730 PM...HOLIDAY HEIGHTS AND HOLIDAY CITY SOUTH AROUND 745 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3979 7407 3968 7412 3950 7428 3950 7433
      3953 7434 3953 7440 3943 7441 3956 7504
      3964 7517 3989 7503 4009 7402

$$

FORECASTER: NIERENBERG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 23, 5:19 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 23, 5:19 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
519 PM EDT THU JUN 23 2011

.SYNOPSIS...
A FRONTAL BOUNDARY ACROSS CENTRAL NEW JERSEY AND NORTHEAST
PENNSYLVANIA WILL REMAIN NEARLY STATIONARY TONIGHT AND THEN SHIFT
GRADUALLY NORTH ON FRIDAY. A COLD FRONT WILL CROSS THE AREA FRIDAY
NIGHT...THEN WEAK HIGH PRESSURE WILL GRADUALLY BUILD IN FOR
SATURDAY AND SUNDAY. ANOTHER SERIES OF FRONTAL SYSTEMS WILL AFFECT
THE AREA EARLY TO MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
FOR THIS NEAR-TERM UPDATE...MADE SOME ADJUSTMENTS TO THE TEMP AND
WIND GRIDS THRU LATE AFTN INTO EARLY EVENING. THE FRONTAL BOUNDARY
CONTS TO SAG SWD AS EVIDENT ON THE RADAR LOOPS. THE COOL NE FLOW IS
QUITE SHALLOW BUT HAS BEEN ABLE TO PROVIDE SOME LIFT FOR CNVTN. TSTM
ACTVTY SO FAR REMAINS RATHER ISOLD...WITH A COUPLE OF CELLS OVER SRN
NJ. POPS WERE LOWERED SMWHT FOR THE NEXT COUPLE OF
HOURS...ESPECIALLY NORTH.

A FRONTAL BOUNDARY EXTENDS WWD ACROSS CENTRAL NJ AND THEN CURVES
NWWD ACROSS NE PA. THE FRONT HAS BEEN SHIFTING SLIGHTLY SWWD AND
THERE IS A 10-15 DEG F TEMP CONTRAST ON EITHER SIDE. THE BOUNDARY
IS ALSO HELPING TO FOCUS CONVECTIVE DEVELOPMENT IN SOME AREAS
ALONG IT. THIS FRONTAL BOUNDARY SHOULD REMAIN Q-STNRY OVERNIGHT
AND WILL LIKELY CONT TO PROVIDE SMWHAT HIGHER CHCS FOR PRECIP AS
REFLECTED IN THE POP FCST. PWATS REMAIN WELL ABOVE NORMAL SO ANY
T-STORMS COULD PRODUCE LOCALLY HEAVY RAIN AS WELL A POSSIBLE
SEVERE...BUT ACTVTY IS NOT EXPECTED TO BE WIDESPREAD ENUF TO
JUSTIFY A FFA.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
THE FRONTAL BOUNDARY MAY SHIFT GRADUALLY N ON FRIDAY BUT WILL
PROBABLY NOT COMPLETE EXIT THE AREA AND THUS MAY CONTINUE TO
PROVIDE FOCUS FOR CONVTN. AN APPROACHING CDFNT AND ASSOCD SHRTWV
TROF WILL ALSO PROVIDE SOME LIFT SO ANOTHER ROUND OF AFTN/EVE
PRECIP IS EXPECTED. POPS ARE AGAIN SMWHT HIGHER ACROSS NRN AREAS.

THE CDFTN SHOULD MOVE ON THRU FRI NIGHT AND SFC WINDS WILL SHIFT
TO THE WEST WITH DECREASING MSTR ALOFT. HAVE MAINTAINED CHC POPS
FOR NRN AREAS SAT AFTN AS A SECONDARY SHRTWV TROF SWINGS THRU...
ALTHO MUCH LESS MSTR SEEMS TO BE AVAILABLE. TEMPS WILL BE SLIGHTLY
COOLER AND HUMIDITY NOTICABLY LOWER BEHIND THE CDFTN. THIS TREND
WILL BE CONTINUED FOR SUN.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE OVERALL SYNOPTIC PATTERN LOOKS TO FEATURE SOME TROUGHING IN
THE NORTHEAST THAT AMPLIFIES SOME WITH TIME. A RIDGE THEN IS
MAINTAINED ACROSS THE SOUTHERN STATES WITH A POTENTIAL SIGNIFICANT
TROUGH ENTERING THE PACIFIC NORTHWEST LATER IN THE PERIOD. THE
AMPLIFICATION OUT WEST WILL HAVE IMPLICATIONS DOWNSTREAM. HPC
FAVORED A NEARLY EVEN BLEND OF THE GFS/ECMWF/UKMET SUNDAY NIGHT
THROUGH TUESDAY TO REFLECT THE BEST CONSENSUS WITH FEATURES
CROSSING THE NORTHERN HALF OF THE U.S. THIS ALSO HELPS TO ARRIVE
AT A COMPROMISE SOLUTION FOR THE AMPLIFYING WEST COAST TROUGH WITH
TIME. FOR WEDNESDAY AND THURSDAY, A COMPROMISE OF THE GFS AND 00Z
ECMWF WAS USED TO HELP RESOLVE SOME DETAIL ISSUES. THIS PATTERN
LOOKS TO YET AGAIN SET UP A FRONTAL BOUNDARY TO OUR SOUTHWEST
WHICH GRADUALLY LIFTS NORTHWARD AS A WARM FRONT. ANY FEATURES
EMBEDDED WITHIN THE WESTERLY FLOW ALOFT COULD HELP SPARK SOME
CONVECTION. THIS ALSO LOOKS TO BE A RATHER WARM AND HUMID PATTERN
WITH PERHAPS SOME BRIEF RELIEF AT THE START AND END OF THIS TIME
FRAME.

BASED ON THE ABOVE, A WEAK AREA OF HIGH PRESSURE BUILDS ACROSS THE
AREA SUNDAY NIGHT INTO MONDAY BEFORE SLIDING ACROSS NEW ENGLAND. A
FRONTAL BOUNDARY TO OUR SOUTHWEST LOOKS TO TURN INTO A WARM FRONT AS
WAA STRENGTHENS AS A RESULT OF A SURFACE LOW ORGANIZING ACROSS THE
CENTRAL PLAINS. AS AN UPPER-LEVEL TROUGH CRUISES ACROSS THE NORTHERN
TIER OF STATES TUESDAY, AN ASSOCIATED COLD FRONT ALSO SHIFTS
EASTWARD. THIS WILL DRIVE THE WARM FRONT NORTHWARD ACROSS OUR AREA
TUESDAY. A COLD FRONT /PERHAPS WEAKENING SOME/ SLIDES THROUGH LATE
TUESDAY AND WEDNESDAY WITH A LITTLE HINT AT SOME WEAK SURFACE LOW
TRACKING ALONG IT. THIS BOUNDARY ALSO LOOKS TO STALL TO OUR SOUTH AS
IT RUNS INTO PERSISTENT RIDGING ACROSS THE SOUTHERN STATES. WE WILL
CONTINUE WITH SOME SLIGHT CHC TO LOW CHC POPS THROUGH A GOOD PART OF
THE PERIOD BASED ON THE INCOMING WARM FRONT AND THEN THE COLD FRONT.
THE CONVECTIVE CHCS MAY BE MORE TIED TO DAYTIME HEATING, UNLESS WE
GET SOME SORT OF CONVECTIVE COMPLEXES DEVELOPING TO OUR WEST. AS OF
NOW, THE MCS THREAT LOOKS LOW AS THE RIDGING IS NOT FORECAST TO BE
ALL THAT AMPLIFIED AHEAD OF THE NORTHERN TIER UPPER-LEVEL TROUGH
/UNTIL THE END OF THE PERIOD WHEN A SURFACE HIGH SLIDES INTO OUR
AREA/. WE WENT DRY ATTM FOR THURSDAY BASED ON THE SURFACE HIGH
BUILDING DOWN AND THE SURFACE FRONT FORECAST TO BE POSITIONED FAR
ENOUGH TO OUR SOUTH. AS FOR TEMPERATURES, WE DID NOT STRAY TO FAR
FROM HPC GUIDANCE.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE LATEST TAFS CONTINUED A MVFR TO VFR FORECAST. THE FRONTAL
BOUNDARY OVER NEW JERSEY AND NERN PA REMAINS TOUGH TO DISLODGE. KABE
AND NOW KTTN HAVE NE WINDS AS OF RELEASE TIME. THE AREA NORTH OF THE
BOUNDARY SHOULD BE ONE REGION OF FOCUS FOR AFTERNOON CONVECTION,
ALTHOUGH MOST OF THAT ACTIVITY SHOULD PASS AND OR REMAIN NORTHEAST
OF THE TERMINALS. THE NET EFFECT THOUGH OF THE OUTFLOW IS TO PUSH
THE BOUNDARY SOUTHWEST. IT APPEARS TO BE STALLING IN PA, BUT
SAGGING FARTHER TO THE SOUTH INTO CENTRAL NJ. THE 04KM HI RES WRF
THRU 19Z WAS FOLLOWING THE BOUNDARY PRETTY WELL AND WAS USED FOR
THE KTTN AND KABE AMENDMENTS. IT SHOULD COME PRETTY CLOSE TO KPNE
AND KVAY BEFORE RETREATING WE BELIEVE.

THE SECOND AREA OF ORGANIZED CONVECTION SHOULD BE TRIGGERED BY AN
UPPER AIR DISTURBANCE FROM THE OHIO VALLEY. ITS FCST TRAJECTORY
WOULD TAKE MOST OF THE CONVECTION NORTHWEST OF THE TERMINALS EXCEPT
FOR MAYBE KABE AND KRDG LATER THIS AFTERNOON AND EARLY THIS EVENING.
LASTLY THERE IS STILL SOME CONVECTIVE DEBRIS PCPN OVER VA INTO MD.
THIS CONTINUED TO KEEP A LID ON DEEPER CONVECTION AND WITHOUT A
TRIGGERING MECHANISM HAS STILL A HARD TIME INTENSIFYING.

SO OUR TERMINALS MAY REMAIN IN THE SOFT SPOT BETWEEN THE ORGANIZED
CONVECTION THE REST OF THIS AFTERNOON AND EVENING. BECAUSE OF THE
MORE ISOLATED EXPECTED COVERAGE, WE HAVE KEPT THE CB CLOUD GROUP.

OVERNIGHT WE ARE EXPECTING SOME DEBRIS CLOUDINESS TO PASS ACROSS
THE REGION. WE MAINTAINED THE MENTION OF LIGHT MVFR FOG TOWARD
MORNING. THE AFOREMENTIONED BOUNDARY WILL REMAIN CLOSEST TO KTTN
AND REASON FOR LOWEST MVFR CIG FORECAST AT THAT TERMINAL.

A COLD FRONT WILL BE APPROACHING OUR AREA ON FRIDAY AND THE
GUIDANCE IS SUGGESTING AN EARLY START TO CONVECTIVE POTENTIAL AS
PER WHAT IS OCCURRING TODAY IN OHIO. THUS WE STARTED CARRYING THE CB
GROUP DURING THE LATE MORNING.

OUTLOOK...
THE FRONT CROSSES THE AREA FRIDAY NIGHT...WITH MVFR CONDITIONS
POSSIBLE WITH THE FRONTAL PASSAGE. SATURDAY WILL BE A TRANSITION
DAY...AS THE TRUE AIRMASS CHANGE DOES NOT OCCUR UNTIL SATURDAY
NIGHT. THIS MEANS SCATTERED SHOWERS AND POSSIBLY EVEN A
THUNDERSTORM IS POSSIBLE SATURDAY...THOUGH MOST LOCATION SHOULD
REMAIN VFR. SUNDAY AND MONDAY LOOK VFR WITH HIGH PRESSURE BUILDING
INTO AND PASSING THROUGH THE AREA. AN APPROACHING WARM FRONT MIGHT
BRING SOME MVFR TO LOCALLY IFR CONDITIONS BACK INTO THE REGION
MONDAY NIGHT AND TUESDAY.

&&

.MARINE...
THE BOUNDARY REMAINS EVEN TOUGHER TO DISLODGE OVER THE OCEAN AND WE
WENT THE CONSERVATIVE ROUTE CHANGING THE WIND DIRECTION THROUGH
TONIGHT. WE WILL KEEP SOME MENTION OF VSBY RESTRICTIONS NORTH
THROUGH THE NIGHT.

IN THE WARM SECTOR, THE FORECAST WINDS AND SEAS HAVE REMAINED JUST
BELOW SCA CRITERIA. THE GFS TENDS TO BE TOO ROBUST WITH SOUTHERLY
FLOW AND THE CURRENT THINKING REMAINS TO KEEP PRE COLDFRONTAL WINDS
AND SEAS BELOW SMALL CRAFT ADVISORY CRITERIA.

AS THE COLD FRONT APPROACHES FROM THE WEST. THE DEPTH OF THE MIXED
LAYER MAY ALLOW WINDS TO GUST TO 25 KNOTS AT TIMES LATE FRIDAY
AFTERNOON AND THE FIRST PART OF FRIDAY NIGHT...ESPECIALLY ALONG THE
IMMEDIATE COAST AND OVER DELAWARE BAY.

THE FORECAST MODELS HAVE BACKED AWAY SLIGHTLY WITH THE GRADIENT
WINDS BEHIND THE COLD FRONT ON FRIDAY NIGHT. FOR NOW THEY ARE
PEAKING BELOW CRITERIA. THIS TIME PERIOD THOUGH WOULD REPRESENT THE
BEST CHANCE FOR SCA CRITERIA IN THE FORECAST PERIOD AS WINDS AND
SEAS SHOULD THEN DECREASE AND SUBSIDE FARTHER FROM IT AS A HIGH
PRESSURE SYSTEM BUILDS INTO THE AREA FOR THE WEEKEND.

A WARM FRONT IS FORECAST TO MOVE INTO THE MARINE AREA ON MONDAY
NIGHT OR TUESDAY. THE EXPECTED GRADIENT DOES NOT LOOK THAT ROBUST
AROUND THE FRONT SO ANY SMALL CRAFT ADVISORY CRITERIA WOULD HAVE TO
WAIT FOR A DEEPER SOUTHERLY FLOW IN THE WARM SECTOR BEYOND THE END
OF THE DETERMINISTIC FORECAST.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...AMC
NEAR TERM...AMC
SHORT TERM...AMC
LONG TERM...GORSE
AVIATION...GIGI
MARINE...GIGI
Hazardous weather outlook, Jun 23, 4:29 PM EDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
429 PM EDT THU JUN 23 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-242030-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
429 PM EDT THU JUN 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-470-242030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM-
429 PM EDT THU JUN 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 23, 1:56 PM EDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
156 PM EDT THU JUN 23 2011

NJZ012>014-231930-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
156 PM EDT THU JUN 23 2011

...A STRONG THUNDERSTORM WILL AFFECT MIDDLESEX AND MONMOUTH
COUNTIES...

AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF NEW BRUNSWICK...MOVING EAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR ROBERTSVILLE...MADISON PARK
AROUND 215 PM...MORGANVILLE...HOLMDEL AROUND 230 PM...LINCROFT...
MIDDLETOWN AROUND 245 PM...LITTLE SILVER AND RED BANK AROUND 300 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4033 7396 4029 7454 4048 7448 4051 7435
      4053 7424 4048 7427 4044 7420 4046 7418
      4045 7416 4046 7412 4041 7399 4044 7402
      4047 7401 4047 7399 4043 7396

FORECASTER:
Local storm report, Jun 23, 3:05 PM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
305 PM EDT THU JUN 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     TSTM WND DMG     MIDDLE SMITHFIELD TWP   41.09N  75.13W
06/23/2011                   MONROE             PA   EMERGENCY MNGR

            RT 209 TREES DOWN ON ROADWAY AND CARS

0930 AM     TSTM WND DMG     STROUD TWP              40.96N  75.21W
06/23/2011                   MONROE             PA   EMERGENCY MNGR

            TWO TREES DOWN

1000 AM     TSTM WND DMG     NEWTON                  41.05N  74.75W
06/23/2011                   SUSSEX             NJ   EMERGENCY MNGR

            NUMEROUS TREES REPORTED DOWN THROUGHOUT THE COUNTY

&&

EVENT NUMBER PHI1100294 PHI1100295 PHI1100296

TFG
Special weather statement, Jun 23, 3:47 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 PM EDT THU JUN 23 2011

NJZ013-014-019-020-026-232045-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-NORTHWESTERN BURLINGTON NJ-
OCEAN NJ-WESTERN MONMOUTH NJ-
347 PM EDT THU JUN 23 2011

...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...MONMOUTH AND OCEAN
COUNTIES...

AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES NORTHWEST OF TOMS RIVER...MOVING
NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR CASSVILLE...
JACKSON AROUND 400 PM...FREEWOOD ACRES...JACKSONS MILLS AROUND 415
PM...FARMINGDALE...HOWELL AROUND 430 PM...TINTON FALLS AND EATONTOWN
AROUND 445 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3999 7409 3998 7410 3999 7461 4006 7466
      4032 7404

NIERENBERG
Special weather statement, Jun 23, 5:18 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
518 PM EDT THU JUN 23 2011

DEZ001-NJZ016>019-PAZ069>071-232245-
BUCKS PA-CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-NEW CASTLE DE-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-
518 PM EDT THU JUN 23 2011

...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...CAMDEN...
DELAWARE...GLOUCESTER...NEW CASTLE...PHILADELPHIA AND SALEM
COUNTIES...

AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF WILMINGTON...MOVING
NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR GIBBSTOWN...
PAULSBORO AROUND 530 PM...GLOUCESTER CITY...NATIONAL PARK AROUND 545
PM...COLLINGSWOOD...MAPLE SHADE AROUND 600 PM...WILLINGBORO...
LUMBERTON AROUND 615 PM...JACKSONVILLE AND JOBSTOWN AROUND 630 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3957 7553 3958 7556 3956 7556 3953 7564
      3982 7558 4018 7478 3994 7462

FORECASTER: NIERENBERG
Special weather statement, Jun 23, 6:26 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 PM EDT THU JUN 23 2011

NJZ017>020-022-025>027-240000-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
626 PM EDT THU JUN 23 2011

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON...
CAMDEN...GLOUCESTER AND OCEAN COUNTIES...

AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTH OF VINELAND...MOVING NORTHEAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR ATSION...MEDFORD LAKES AROUND
645 PM...SHAMONG...TABERNACLE AROUND 700 PM...CHATSWORTH...
PRESIDENTIAL LAKES AROUND 715 PM...OLD HALFWAY...CEDAR GLEN LAKES
AROUND 730 PM...HOLIDAY HEIGHTS AND HOLIDAY CITY SOUTH AROUND 745 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3979 7407 3968 7412 3950 7428 3950 7433
      3953 7434 3953 7440 3943 7441 3956 7504
      3964 7517 3989 7503 4009 7402

FORECASTER: NIERENBERG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:54 AM EDTSevere Thunderstorm WarningPHISussex, Warren81 min
Jun 23, 9:46 AM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren59 min
Jun 23, 10:48 AM EDTAreal Flood AdvisoryPHIMorris, Sussex3 hr
Jun 23, 11:37 AM EDTFlash Flood WarningPHIMorris, Sussex2 hr
Jun 23, 1:56 PM EDTSpecial Weather StatementPHIMiddlesex94 min
Jun 23, 3:47 PM EDTSpecial Weather StatementPHIMonmouth58 min
Jun 23, 5:18 PM EDTSpecial Weather StatementPHICamden87 min
Jun 23, 6:50 AM EDTSpecial Weather StatementPHIMonroe55 min
Jun 23, 8:02 AM EDTSpecial Weather StatementPHICarbon, Monroe88 min
Jun 23, 8:21 AM EDTSevere Thunderstorm WarningPHIMonroe24 min

Nearby

Special Weather Statements in New Jersey, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.